# SDR AALA202108302999

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 61,060 hours, 30,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 761B000001
- Part serial: 0563
- Condition: Faulted
- Location: Air Inlet Flap
- Part time: 28,148 hours, 17,709 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF JUST BELOW 80 KIAS FOR MASTER CAUTION FLICKER LIGHT ON OFF VERY QUICKLY NO ASSOCIATED ECAM. MAINTENANCE RAN POST FLIGHT REPORT WITH NO FAULTS NOTED. MAINTENANCE PERFORMED TESTS ON THE FWC, AFS, & LAND AND NORMAL BRAKING SYSTEM WITH NO FAULTS OF THE MASTER CAUTION SYSTEM NOTED. MASTER CAUTION SYSTEM GROUND CHECKS AND TEST NORMAL. MAINTENANCE DID IDENTIFY FAULT CODE 21-61-51 P1 RAM AIR IN ACTUATOR ON THE PFR WHICH THE GMT TIME OF FAULT CORRESPONDS WITH TIME THE TAKE OF WAS REJECTED. MAINTENANCE REPLACED P1 RAM AIR INLET FLAP ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-61-51 AND AMM 21-61-00.
